# SDR FDEA201701040041

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 29,685 hours, 16,178 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4909505
- Part serial: 650
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING SLAT EXTENSION,  DUAL SLAT FAULT SYS 1 AND 2.  CYCLED AND SLATS STILL STUCK AT 0 DEGREES.     REMOVED AND REPLACED THE NR 1 SFCC IAW AMM 27-51-18-04. OPS CHECKED GOOD.
